hello,my name is ayesha and i have been living with diabetes for 20 years.Within the last 3-4 months i have been having very itchy skin,and sometimes hives appear out of nowhere.has anyone experienced this?
Interested in more discussions like this? Go to the Diabetes & Endocrine System group.
I also am diabetic and havde many other health problems, however severe itching has
been a real problem. My skin is dry,y scalp itches, and I could go through so much benedryl that I felt drained of all energyI My advice is to eliminate gluten, egg, corn, and sugar from your diet. It is hard but well worth how good you will feel, energy returns and itching stops. good luck. I hope this works for you
I,too, have severe itching. Especially at night. I am a type 2 diabetic for over 20 years. I’m also a pharmacist’s dream customer due to (but not limited to): diabetes with neuropathy in my feet that affects my walking, Parkinsons, restless leg syndrome, Barretts syndrome, high blood pressure (had a triple bypass 7 years ago and have a pacemaker for 11 years), retain water but also have nominal kidney problems that keep my lasix down to 40mgdaily dosage, mild anxiety/depression and other non-fatal ailments. I am 79 years old. I itch mainly at night and it keeps me from sleeping well. I do not have hives or psoriasis but my scratching raises bumps and, sometimes, rough skin patches. In addition to some vitamins, I have daily doses of amaryl, lasix, nexium, sinamet, baby aspirin, toprol xl, lipitor, cozaar, requip, actos, zoloft and lovaza, My scratching causes sores and light bleeding. If anyone has a way to help me relieve this problem, I would appreciate your advice. Hydrocortisone cream 1.0% offers very temporary relief; up to 1 or 2 hours.
I have a similar background, and was taking a drug called furosemide . Terrible itching and sking rash for months on end. They tried everything until they finally switched me off this medication…and the skin itching was gone. Perhaps its one of your medications?
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In